Alert archive / Indiana / Wind Advisories in 2026

Wind Advisory 6, NWS Indianapolis, IN

March 15, 202639 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Mar 15, 2026, 1:29 PM EDT for 39 counties in Indiana. It took effect at Mar 15, 2026, 8:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2026, 1:29 PM EDT (17:29 UTC)
In effect from
Mar 15, 2026, 8:00 PM EDT
Expired
Mar 16, 2026, 8:00 AM EDT
In force
12 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WWUS73 KIND 151729
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
129 PM EDT Sun Mar 15 2026

INZ021-028>031-035>049-051>057-060>065-067>072-160300-
/O.UPG.KIND.WI.Y.0005.000000T0000Z-260316T1200Z/
/O.NEW.KIND.HW.W.0002.260315T1729Z-260316T0000Z/
/O.NEW.KIND.WI.Y.0006.260316T0000Z-260316T1200Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Covington, Rockville, Greenwood,
Lafayette, Indianapolis, Montezuma, Gosport, Bloomfield, Seymour,
Flora, Vincennes, Brazil, West Lafayette, West Lebanon,
Greensburg, Farmland, Mooresville, Fairview Park, Rushville,
Plainfield, Carlisle, Farmersburg, Franklin, Bedford, Zionsville,
Shelburn, Anderson, Linton, Columbus, Noblesville, Kokomo,
Washington, Shelbyville, Winchester, Veedersburg, Crawfordsville,
Shoals, Nashville, Brownsburg, Greenfield, New Castle, Terre
Haute, Bloomington, Loogootee, Parker City, Attica, Clinton,
Lebanon, Sullivan, Mitchell, Delphi, Rosedale, Danville,
Greencastle, Martinsville, Williamsport, Union City, Spencer,
Jasonville, Worthington, Frankfort, North Vernon, Fishers,
Carmel, Muncie, and Tipton
129 PM EDT Sun Mar 15 2026

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT 
MONDAY...

* WHAT...For the High Wind Warning, south winds 30 to 40 mph with 
  gusts up to 60 mph. For the Wind Advisory, southwest winds 25 to 
  35 mph with gusts up to 55 mph expected.

* WHERE...All of central Indiana.

* WHEN...For the High Wind Warning, until 8 PM EDT this evening. For 
  the Wind Advisory, from 8 PM this evening to 8 AM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Gusty winds will blow around 
  unsecured objects. Tree limbs could be blown down and a few power 
  outages may result.

* ADDITIONAL DETAILS...A cold front will pass through tonight, after 
  which the wind direction will become west-northwesterly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Eckhoff
4 follow-up statements
876 
WWUS73 KIND 151938
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
338 PM EDT Sun Mar 15 2026

INZ021-030-031-037>042-046>049-054>057-062>065-070>072-160345-
/O.EXT.KIND.HW.W.0002.000000T0000Z-260316T0200Z/
/O.EXT.KIND.WI.Y.0006.260316T0200Z-260316T1200Z/
Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-
Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of Greensburg, Franklin, Lebanon, Delphi,
Mitchell, Indianapolis, Mooresville, Shelbyville, Anderson,
Carmel, Muncie, Nashville, Farmland, Martinsville, Danville,
Noblesville, Flora, Seymour, Kokomo, North Vernon, Bloomington,
Columbus, Union City, Fishers, Tipton, Frankfort, Brownsburg,
Zionsville, New Castle, Parker City, Winchester, Bedford,
Plainfield, Greenwood, Greenfield, and Rushville
338 PM EDT Sun Mar 15 2026

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 8 AM EDT 
MONDAY...

* WHAT...For the High Wind Warning, south winds 25 to 35 mph with 
  gusts up to 60 mph. For the Wind Advisory, southwest winds 20 to 
  30 mph with gusts up to 45 mph expected.

* WHERE...Portions of central, east central, north central, south 
  central, and southeast Indiana.

* WHEN...For the High Wind Warning, until 10 PM EDT this evening. 
  For the Wind Advisory, from 10 PM this evening to 8 AM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Gusty winds will blow around 
  unsecured objects. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

INZ028-029-035-036-043>045-051>053-060-061-067>069-160345-
/O.CON.KIND.HW.W.0002.000000T0000Z-260316T0000Z/
/O.CON.KIND.WI.Y.0006.260316T0000Z-260316T1200Z/
Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-
Vigo-Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Lafayette, West Lafayette, Covington,
Sullivan, Brazil, Williamsport, Jasonville, Clinton, Shoals,
Linton, Rockville, Shelburn, Carlisle, Washington, Veedersburg,
Bloomfield, Greencastle, Attica, Gosport, Worthington, Terre
Haute, Farmersburg, West Lebanon, Crawfordsville, Vincennes,
Spencer, Montezuma, Fairview Park, Loogootee, and Rosedale
338 PM EDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM 
EDT MONDAY...

* WHAT...For the High Wind Warning, south winds 25 to 35 mph with 
  gusts up to 60 mph. For the Wind Advisory, southwest winds 20 to 
  30 mph with gusts up to 45 mph expected.

* WHERE...Portions of southwest and west central Indiana.

* WHEN...For the High Wind Warning, until 8 PM EDT this evening. For 
  the Wind Advisory, from 8 PM this evening to 8 AM EDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Gusty winds will blow around 
  unsecured objects. Tree limbs could be blown down and a few power 
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AU
066 
WWUS73 KIND 160140
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
940 PM EDT Sun Mar 15 2026

INZ021-030-031-037>042-046>049-054>057-062>065-070>072-161145-
/O.EXP.KIND.HW.W.0002.000000T0000Z-260316T0200Z/
/O.CON.KIND.WI.Y.0006.260316T0200Z-260316T1200Z/
Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-
Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of Carmel, Delphi, Frankfort, Farmland,
Mooresville, Anderson, Parker City, Bloomington, Franklin, Flora,
Seymour, Greensburg, Columbus, Greenfield, Danville, Mitchell,
Union City, Noblesville, Nashville, Shelbyville, Bedford,
Plainfield, Martinsville, Greenwood, Zionsville, Brownsburg,
Kokomo, Winchester, Tipton, New Castle, North Vernon, Muncie,
Indianapolis, Lebanon, Fishers, and Rushville
940 PM EDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...
...HIGH WIND WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, north central, south 
  central, and southeast Indiana.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

INZ028-029-035-036-043>045-051>053-060-061-067>069-161145-
/O.CON.KIND.WI.Y.0006.000000T0000Z-260316T1200Z/
Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-
Vigo-Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Rosedale, Jasonville, Washington, Attica,
Farmersburg, Vincennes, Veedersburg, West Lafayette, Gosport,
Crawfordsville, West Lebanon, Sullivan, Carlisle, Covington,
Terre Haute, Greencastle, Lafayette, Worthington, Clinton,
Loogootee, Shelburn, Montezuma, Bloomfield, Brazil, Spencer,
Linton, Rockville, Shoals, Williamsport, and Fairview Park
940 PM EDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of southwest and west central Indiana.

* WHEN...Until 8 AM EDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Melo
136 
WWUS73 KIND 160750
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
350 AM EDT Mon Mar 16 2026

INZ021-030-031-037>042-046>049-054>057-062>065-070>072-161200-
/O.CON.KIND.WI.Y.0006.000000T0000Z-260316T1200Z/
Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-
Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of Farmland, Greenfield, Fishers, Union
City, Brownsburg, Noblesville, Bedford, Mitchell, North Vernon,
Plainfield, New Castle, Winchester, Martinsville, Greenwood,
Kokomo, Mooresville, Nashville, Frankfort, Bloomington, Lebanon,
Indianapolis, Carmel, Franklin, Anderson, Greensburg, Zionsville,
Flora, Seymour, Columbus, Parker City, Tipton, Muncie, Danville,
Rushville, Delphi, and Shelbyville
350 AM EDT Mon Mar 16 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central, south 
  central, and southeast Indiana.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

INZ028-029-035-036-043>045-051>053-060-061-067>069-161200-
/O.CON.KIND.WI.Y.0006.000000T0000Z-260316T1200Z/
Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-
Vigo-Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Lafayette, Clinton, Crawfordsville,
Fairview Park, Rockville, Montezuma, Spencer, West Lebanon,
Loogootee, Williamsport, Washington, West Lafayette, Covington,
Linton, Worthington, Carlisle, Greencastle, Brazil, Gosport,
Veedersburg, Rosedale, Shoals, Bloomfield, Vincennes, Terre
Haute, Attica, Sullivan, Shelburn, Farmersburg, and Jasonville
350 AM EDT Mon Mar 16 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southwest and west central Indiana.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

50
745 
WWUS73 KIND 161157
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
757 AM EDT Mon Mar 16 2026

INZ028-029-035-036-043>045-051>053-060-061-067>069-161300-
/O.CAN.KIND.WI.Y.0006.000000T0000Z-260316T1200Z/
Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke-Putnam-
Vigo-Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Rockville, Montezuma, Farmersburg, Terre
Haute, Spencer, Fairview Park, Sullivan, Lafayette, Attica,
Clinton, Crawfordsville, Shelburn, Carlisle, Greencastle, Shoals,
Jasonville, West Lafayette, Brazil, West Lebanon, Gosport,
Bloomfield, Williamsport, Rosedale, Loogootee, Linton,
Worthington, Covington, Vincennes, Veedersburg, and Washington
757 AM EDT Mon Mar 16 2026

...WIND ADVISORY IS CANCELLED...

The threat has ended.

$$

INZ021-030-031-037>042-046>049-054>057-062>065-070>072-161300-
/O.EXP.KIND.WI.Y.0006.000000T0000Z-260316T1200Z/
Carroll-Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-
Randolph-Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-
Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of North Vernon, Muncie, Carmel,
Mooresville, Farmland, Winchester, Tipton, Kokomo, Mitchell,
Plainfield, Bloomington, Union City, Greenfield, New Castle,
Flora, Bedford, Delphi, Seymour, Frankfort, Fishers,
Martinsville, Noblesville, Danville, Franklin, Greenwood,
Rushville, Nashville, Shelbyville, Indianapolis, Columbus,
Zionsville, Anderson, Greensburg, Brownsburg, Parker City, and
Lebanon
757 AM EDT Mon Mar 16 2026

...WIND ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

$$

Eckhoff

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Mar 15, 10:14 AM EDT, 3 hours 15 minutes earlier. Its key messages:

  • Showers and storms return late today, with severe storms possible mainly from 8 PM to 1 AM EDT
  • WIND ADVISORY in effect from 11 AM today to Monday at 8 AM
  • Wind gusts today between 45 to 55 mph
  • Snow showers likely on Monday with up to an inch possible
  • Much colder air early this week, wind chills near zero Tuesday morning
Area forecast discussion, Mar 15, 10:14 AM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1014 AM EDT Sun Mar 15 2026

.KEY MESSAGES...

- Showers and storms return late today, with severe storms possible
  mainly from 8 PM to 1 AM EDT

- WIND ADVISORY in effect from 11 AM today to Monday at 8 AM

- Wind gusts today between 45 to 55 mph

- Snow showers likely on Monday with up to an inch possible

- Much colder air early this week, wind chills near zero Tuesday
  morning

&&

.FORECAST UPDATE...
Issued at 1014 AM EDT Sun Mar 15 2026

Forecast is on track for the high end wind advisory today with
recent VWP data from KIND radar showing 40 kt winds at a mere 400m
AGL. Forecast soundings suggest once we reach 62-64 temps (next 1-3
hrs from west to east) winds will abruptly increase with gusts over
40-50 kt, stronger as the mixing layer deepens by early afternoon.

Radar imagery over central Illinois shows a broken line of
thunderstorms on the eastern edge of an elevated instability
gradient of 500-1000 j/kg MUCAPE, being aided by ascent from lead
vort max in a region of moderate mid level WAA/deep moisture
convergence. Activity is located above a strong EML with bases
between 10-12kft AGL per recent STL ACARS soundings and surface obs.
The trailing end of the line may clip the far NW portions of central
Indiana around 17Z (1 PM EDT). Given the marginal nature of
convection and decreasing instability, expectation is that limited
to no hail threat will exist. However, with strong gradient winds
already ongoing, any elevated downdraft may lead to an isolated
severe wind gust.

SPC has upgraded most of the rest of central Indiana to enhanced
risk with the 13Z update. Recent CAMs are consistent with main
severe TS line moving into far western portions of Indiana between
23-00Z. However, there are some signals that additional
thunderstorms may develop just ahead of the line within the strong
deep moisture convergence zone on the edge of the 850 mb jet as
early as 22-23Z. We will continue to monitor these trends and any
potential earlier severe wind threat.

&&

.SHORT TERM (Today and tonight)...
Issued at 252 AM EDT Sun Mar 15 2026

In terms of precipitation, much of today will be quiet with
stronger forcing limited to the cold front as it moves through this
evening. Some guidance tries to create some showers in some weaker
lift ahead of the front this afternoon, but confidence is low in
this happening. Cut back guidance PoPs for the afternoon, but did
allow some chance PoPs to move into the western forecast area later
in the day.

The main story during the daytime will be gradient winds thanks to a
tight pressure gradient from a deepening low pressure system.
Strong winds aloft will be across the area today (50-70kt at 850mb,
with near 50kt perhaps as low as 2000ft AGL). Most guidance keeps
the area free of lower clouds in the warm sector, and this would
help mixing this afternoon. Gusts over 50mph will be possible in
this setup. However, will have to watch lower clouds developing
across Mississippi now to see if they can make it up here and lower
the high end of gust potential.

Given the above, will keep the Wind Advisory as is and continue to
mention gusts over 50mph possible. Warm advection and some partial
sunshine through mid and high clouds will bring highs in the upper
60s to lower 70s.

Current timing of the cold front and associated line of convection
is in the 00Z to 05Z time frame from west to east. The system will
provide strong forcing to maintain the line of convection as it
moves east across central Indiana. Plentiful moisture will be
advected into the area on the strong winds.

With the potent wind fields, shear will be strong across the entire
area. Dewpoints in the 50s will help limit CAPE, but it won't take
much CAPE to interact with the shear and wind fields to create
severe convection with damaging winds. Mesoscale features may
influence the line of convection and produce a few tornadoes as well.

Temperatures will fall quickly behind the front, with readings going
from the 60s at 00Z to the 30s and 40s by 06Z. A dry slot will work
in behind the front, potentially providing a dry period overnight
before snow chances return from the west toward sunrise.

Temperatures will be below freezing by 12Z Monday, perhaps bringing
some slick spots on elevated surfaces.

&&

.LONG TERM (Monday through Saturday)...
Issued at 252 AM EDT Sun Mar 15 2026

Monday...

Winter returns with a vengeance Monday. The upper trough will move
across the area, providing some forcing. Very cold air aloft will
move into the area as well. Thus, expect scattered snow showers to
continue through the daylight hours on Monday. The snow squall
parameter is positive across the area, so some briefly intense snow
showers are possible.

Some areas may see an inch of snow, and if heavier snow showers do
develop, isolated 2 inch amounts are possible.

Breezy winds with gusts near 40mph will make it feel very cold,
especially given the warm temperatures on Sunday.

Tuesday...

Winter continues Tuesday with well below normal temperatures
expected. Lows will be in the teens Monday night and in the lower
20s Tuesday night. Highs Tuesday will only be around 30. Wind chills
near zero remain likely Tuesday morning.

Wednesday and beyond...

A clipper system could bring some light snow to the area Tuesday
night into Wednesday. Questions remain on the path and strength of
the system, but some light accumulating snow is possible.

A large upper ridge across the western part of the USA will try and
build east into the area late week and may return temperatures to
above normal. However, guidance continues to diverge on the
development of the upper pattern next weekend, so confidence is low
in details then.

&&

.AVIATION (12Z TAF Issuance)...
Issued at 638 AM EDT Sun Mar 15 2026

Impacts:

- Non-convective LLWS this Sunday morning.
- South winds with gusts between 40-45kt late this morning into
  the afternoon
- Thunderstorms and MVFR conditions expected after 00Z Monday.

Discussion:

VFR conditions are expected through about 00Z Monday. There is a low
chance of some MVFR clouds developing during the afternoon, but
confidence is not high enough to include.

Strong winds aloft will continue LLWS this morning, then mixing will
bring down gusts of 40-45kt in the afternoon.

A few showers are possible in the afternoon, but a line of
thunderstorms is expected to move west to east through the sites
mainly in the 00Z-04Z time frame. Convection may be severe. MVFR and
worse are possible within convection, then general MVFR behind it.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 AM EDT Monday for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

UPDATE...Crosbie
SHORT TERM...50
LONG TERM...50
AVIATION...50
Hazardous weather outlook, Mar 15, 12:31 PM EDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1231 PM EDT Sun Mar 15 2026

INZ021-028>031-035>049-051>057-060>065-068>072-161645-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Daviess-Martin-
Lawrence-Jackson-Jennings-
1231 PM EDT Sun Mar 15 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Windy conditions are expected today, with wind gusts of 45 to 55 mph
in the afternoon. Gusts around 40 mph will continue tonight.

Thunderstorms are expected to move across the area mainly tonight in
the 800 PM to 100 AM time frame. Scattered severe storms are
possible, with damaging winds and isolated tornadoes the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills near zero are expected Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ067-161645-
Knox-
1231 PM EDT Sun Mar 15 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Moderate flooding will continue along the White River.

Windy conditions are expected today, with wind gusts of 45 to 55 mph
in the afternoon. Gusts around 40 mph will continue tonight.

Thunderstorms are expected to move across the area mainly tonight in
the 800 PM to 1000 PM time frame. Scattered severe storms are
possible, with damaging winds and isolated tornadoes the primary
threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills near zero are expected Tuesday morning.

Moderate flooding will continue along the White River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:29 PM EDTHigh Wind WarningINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more9 hr

Nearby

Wind Advisories in Indiana, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.